Journal of Applied Mathematics and Computation

ISSN Print: 2576-0645 Downloads: 73755 Total View: 1204315
Frequency: quarterly ISSN Online: 2576-0653 CODEN: JAMCEZ
Email: jamc@hillpublisher.com

Location: Home >> Volumes & Issues >> Volume 6, Issue 1

Volume 6, Issue 1 (2022)

17 articles in this issue

Article Open Access

Research on Powered Phase Guidance Method of Ballistic Missile Based on MPSP

Xinsan Li, Qiang Shen, Can Li, Lixin Wang

DOI:http://dx.doi.org/10.26855/jamc.2022.03.017

Views: Published: April 2,2022

Article Open Access

A Study on Biodiversity in a Polluted Marine Ecosystem Using Hydrodynamic and Ecosystem Models

Oyelami Benjamin Oyediran, Olufuminiyi Abiri, Pratap Singh, Ogidi Ajesafe Jonathan, Powei Happiness Kerry

DOI:http://dx.doi.org/10.26855/jamc.2022.03.016

Views: Published: April 1,2022

Article Open Access

The Context of Lorentz Transformation

Haijun Liu

DOI:http://dx.doi.org/10.26855/jamc.2022.03.015

Views: Published: March 29,2022

Article Open Access

Galerkin Residual Correction for Fourth Order BVP

Md. Nurunnabi Sohel, Md. Shariful Islam, Md. Shafiqul Islam

DOI:http://dx.doi.org/10.26855/jamc.2022.03.014

Views: Published: March 25,2022

Article Open Access

Analysis of COVID-19 Prediction Models: Design & Analysis of New Machine Learning Approach

Raja Marappan, S. Bhaskaran, N. Aakaash, S. Mathu Mitha

DOI:http://dx.doi.org/10.26855/jamc.2022.03.013

Views: Published: March 18,2022